# SDR DALA2016110708292

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER UPPER SKIN BARREL NUT HOLE NR 10 STA XH=27.  THE REPAIR FOR BARREL NUT HOLE 10 WAS PERFORMED PER ER/A 551695-14 REV ORIG.
